# SDR AALA202307134013

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 13,873 hours, 3,866 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND EMERGENCY EXIT DOOR (LH 835) DAMPER LOW (1450 PSI). SERVICED LEFT HAND EMERGENCY EXIT DOOR (LH 835) DAMPER PER AMM 52-22-00.
